Hi - Is there any interaction between coumadin and africal mango caplets...thank you, Mike?

Answers (2)

2 Feb 2013

Is there any vit K in the mango caps? If so, it could effect the action of coumadin.

Votes: +0
Anonymous

3 Feb 2013

Hi Mike,
According to the USDA, there are about 14.1 mcg of vitamin K in the edible portion of a whole mango. I love mangoes and eat one occasionally. When fruits are used to make juices and supplements, the amounts of nutrients are usually condensed, and stronger than the original fruit. I rather doubt that the amount of K would be a problem. If the container doesn't say how much K is in each caplet, just ask your doc if you should use it.
I have a question in reply to you. What is your purpose in taking these caplets? Mangoes are very high in sugar. They have a bit of fiber, and are high in vitamin A. If you're going to include mangoes in your diet, I'd recommend eating them whole, over the sink.
Ref: http://ndb.nal.usda.gov/ndb/foods/show/2288

Votes: +0
Wonderbread 71 3 Feb 2013

Hi There - Thank you... very informative. I am and have been on Coumadin... no problems. However, I did radiation and meds for prostate cancer, and, accordingly gained weight which I can't seem to lose. So, I was reading up on "African Mango" in Herbal Slip caps. Best, Mike

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Will african mango extract have an adverse effect with hydrochlorothiazide?

I am taking hydrochlorithuazide, 25 mg and would like to start taking African Mango Extract, 500 mg to help with weight loss. Will there be an side ...

0 answers 3 Jul 2011

Does Pradaxa have food interactions like coumadin, & any effects on phosphorous or creatinine?

A patient of mine expressed concern regarding PO4 and creatinine levels saying there was an FDI with this medication.

2 answers 12 Aug 2011

Cephalexin /Coumadin Interaction?

2 answers 13 Apr 2012

Does focus factor have bad interactions with coumadin?

my father has been vomiting for two days with diahrea

1 answer 9 Mar 2013